# SDR SWAA2013120923074

- Difficulty date: November 4, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N378SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26585
- Aircraft time: 63,198 hours, 52,194 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546534
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT SHEAR TIE AFT FACE CORRODED AT BS 520, BETWEEN STRINGER 27L TO STRINGER 28L.  R & R SHEAR TIE IAW SRM & DRAWING.
